# SDR HEEA060073

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 8143902240B
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS RECEIVER SWITCHES TO AUX FROM NAV FUNCTION BY ITSELF.
